# SDR SWIA201439268

- Difficulty date: September 4, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 31,839 hours, 26,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EXTERNAL NR 2 EMERGENCY LIGHT INOPERATIVE.  R & R EXTERNAL NR 2 EMERGENCY LIGHT IAW AMM.
